# SDR DALA2025081406076

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,752 hours, 25,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EXIT SIGN BROKEN OFF OF FIXTURE BY 3L DOOR. CORRECTIVE ACTION: RESECURED EXIT SIGN BY 3L DOOR AS REQUIRED. (7735102)
